# SDR USAABB97051

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Crank Assembly
- Part number: 273N10694
- Condition: Broken
- Location: Nlg
- Part time: 8,700 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FL6, AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGES 'GEAR DOORS' AND THE AMBER DOORS LIGHT WAS ILLUMINATED WITH THE GREEN DOWN LIGHTS EXTINGUISHED.  FLIGHT RETURNED TO LAX AND LANDED WITHOUT NO FURTHER INCIDENT.  MAINTENANCE FOUND THE CRANK ARM ASSEMBLY ON THE NOSE GEAR SEQUENCE VALVE BROKEN AND REPLACED IT.  (M)
